# SDR SWIA200616295

- Difficulty date: February 13, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 15,949 hours, 22,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN ON FORWARD BULKHEAD INOP.   REPAIRED WIRING AT FWD BULKHEAD EXIT SIGN, OPERATIONAL CHECK GOOD.
